# SDR SWAA051468

- Difficulty date: May 19, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 21,324 hours, 12,443 cycles
- Engine: Ge CFM567B24
- Engine time: 24,090 hours, 14,425 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 737L334G02
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, NR 2 ENGINE FAILED BOROSCOPE INSPECTION.  SEVERAL NR 4 STAGE HPC BLADES TORN.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
